# SDR UIEA2015121700752

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Separated
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AISLE AFT EXIT SIGN HAS TRIM SEPARATED.  RE-ATTACHED TRIM AT LT AISLE, AFT EXIT SIGN IAW AMM 20-30-01-992-001.
